# SDR AALA201901232005

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 18,968 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR SUPPORT WAS CRACKED BETWEEN BS 312 AND 328, RBL 30 - RBL 31.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05, AND SRM 51-40-02.
